Convex and Discrete Geometry

[76] Bounds for inclusion measures of convex bodies

Xiong Ge Tongji University Cheung Wing-Sum The University of Hongkong Li Deyi Wuhan University of Science and Technology

Convex and Discrete Geometry mathscidoc:1702.40006

Advances in Applied Mathematics, 41, (6), 584–598, 2008.12
[ Download ] [ 2017-02-28 12:58:04 uploaded by xiongge ] [ 376 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 376 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] The Orlicz-Petty bodies

Baocheng Zhu Hubei University for Nationalities Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1904.40002

Int. Math. Res. Notices, 2018, 4356-4403, 2018.7
[ Download ] [ 2019-04-18 05:35:40 uploaded by ydpzjumn ] [ 367 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] A volume inequality for polar bodies

Erwin Lutwak Deane Yang Gaoyong Zhang

Convex and Discrete Geometry mathscidoc:1703.40007

[ Download ] [ 2017-03-02 04:18:04 uploaded by gaoyong_zhang ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] A note on deconvolution with completely monotone sequences and discrete fractional calculus

Lei Li Jian-Guo Liu

Convex and Discrete Geometry mathscidoc:1905.43015

Quart. Appl. Math., 76, 189-198, 2018
[ Download ] [ 2019-05-11 23:53:07 uploaded by jianguo ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Affine function-valued valuations

Jin Li Vienna University of Technology

Convex and Discrete Geometry mathscidoc:1904.40003

International Mathematics Research Notices, 212, 2018
[ Download ] [ 2019-04-30 20:56:46 uploaded by jin1234 ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Volume inequalities for sections and projections ofWulff shapes and their polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40005

[ Download ] [ 2019-08-22 16:00:09 uploaded by liaijun ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] The centro-affine Minkowski problem for polytopes

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40011

[ Download ] [ 2017-03-02 05:55:40 uploaded by guangxian ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] The Lp Minkowski problem for the electrostatic P-capacity for P>n

Xinbao Lu Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2112.40001

Indiana University Mathematics Journal, 70, (5), 1869-1901, 2021.11
[ Download ] [ 2021-12-03 14:10:00 uploaded by xiongge ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

Convex and Discrete Geometry mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2013.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] New affine inequalities and projectionmean ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Differential Geometry Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.10003

Calculus of Variations and PDEs, 58, (2), 44, 2019
[ Download ] [ 2021-03-23 13:28:55 uploaded by xiongge ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Affine Orlicz Pólya–Szegö Principles and Their Equality Cases

Youjiang Lin Chongqing Technology and Business University Dongmeng Xi Shanghai University; Fudan University

Convex and Discrete Geometry mathscidoc:2112.40002

International Mathematics Research Notices, (9), 7159-7204, 2021.1
[ Download ] [ 2021-12-26 21:01:01 uploaded by xidongmeng ] [ 301 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] Nodal geometry of graphs on surfaces

Yong Lin Gbor Lippner Dan Mangoubi Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43645

arXiv preprint arXiv:1307.3226, 2013.7
[ Download ] [ 2019-12-24 20:47:11 uploaded by yaust ] [ 294 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] General Affine Invariances Related to Mahler Volume

Dongmeng Xi Shanghai University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:2112.40003

International Mathematics Research Notices, 2021.4
[ Download ] [ 2021-12-26 21:07:47 uploaded by xidongmeng ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] The Dual Orlicz-Brunn-Minkowski theory

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40003

J. Math. Anal. Appl., 430, 810-829, 2015
[ Download ] [ 2018-06-10 09:40:45 uploaded by ydpzjumn ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] Orlicz affine isoperimetric inequalities for star bodies

Youjiang Lin Chongqing Technology and Business University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:2112.40004

Advances in Applied Mathematics, 2021.12
[ Download ] [ 2021-12-26 21:15:48 uploaded by xidongmeng ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] The Lp capacitary Minkowski problem for polytopes

Xiong Ge Tongji University Xiong Jiawei Tongji University Xu Lu Hunan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.15001

Journal of Functional Analysis, 277, (9), 3131–3155, 2019
[ Download ] [ 2021-03-23 13:34:19 uploaded by xiongge ] [ 270 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Sharp affine isoperimetric inequalities for the volume decomposition functionals of polytopes

Liu Yude Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40001

Advances in Mathematics, 389, 107902, 2021.8
[ Download ] [ 2021-08-10 12:01:47 uploaded by xiongge ] [ 254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Upper bounds for eigenvalues of the discrete and continuous Laplace operators

Fan RK Chung A Grigor'Yan Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43525

advances in mathematics, 117, (2), 165-178, 1996.2
[ Download ] [ 2019-12-24 20:38:19 uploaded by yaust ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] On the global rigidity of sphere packings on 3-dimensional manifolds

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15001

Journal of Differential Geometry, 115, (1), 175-193, 2020.5
[ Download ] [ 2021-04-05 17:25:26 uploaded by xuxuamss ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] Combinatorial Calabi flow with surgery on surfaces

Xu Xu Wuhan University Xiang Zhu Shanghai University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15002

Calculus of Variations and Partial Differential Equations, 58, (6), 195, 2019.12
[ Download ] [ 2021-04-05 17:40:31 uploaded by xuxuamss ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] On The Discrete Orlicz Minkowski Problem

Yuchi Wu Shanghai University Dongmeng Xi Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:2112.40005

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371, (3), 1795-1814, 2019.2
[ Download ] [ 2021-12-26 21:19:52 uploaded by xidongmeng ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Rigidity of inversive distance circle packings revisited

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15003

Advances in Mathematics, 332, 476–509, 2018.5
[ Download ] [ 2021-04-05 17:44:41 uploaded by xuxuamss ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] A New Affine Invariant Geometric Functional for Polytopes and Its Associated Affine Isoperimetric Inequalities

Hu Jiaqi Fudan University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40004

International Mathematics Research Notices, 2021, No. 12, pp. 8977–8995, 2021.5
[ Download ] [ 2021-08-10 12:14:30 uploaded by xiongge ] [ 205 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved